Rendiconti del Circolo Matematico di Palermo

, Volume 41, Issue 2, pp 221-230

First online:

Star operations and theD+M construction

  • David F. AndersonAffiliated withMathematics Department, The University of Tennessee

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we study star operations on integral domains of the formD+M. In particular, we give an example of a star operation which is not comparable to thet-operation.